# SDR SIMA20140115002

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 34,416 hours, 31,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Defective
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN.  R & R MAIN DOOR INTERNAL HANDLE IAW AMM 52-18-05.  OPENING & CLOSING GOOD.
